# SDR AU980237

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146300A
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Fod
- Location: Pitot/Static Sys
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) PITOT PROBE BLOCKED BY WASP NEST.
